# SDR COEA2016010322801

- Difficulty date: January 3, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53571103202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 155295 NR 200040 HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR LEVEL 2 CORROSION AFFECTING CTR FUSELAGE, FWD CROWN PANEL & DOUBLER, FRAME 23D - 24, STRINGER 3 - 3A RT.  REPAIR IAW SRAS ES 367 16 9947 DATED 2 12 16.
